# SDR UIEA200800020

- Difficulty date: January 26, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,039 hours, 18,903 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR OUTBOARD STRUT DOOR HAS AN 18.0 INCH LONG SECTION AT LEADING EDGE OF MATERIAL SEPARATING.  PERMANENT REPAIR ACCOMPLISHED AS PER SRM 51-40-09 FIG 12 SHEET 1 AND 4 AND SRM 51-40-12, PREPREG 250 DEGREES F CURE.  ALSO REFERENCE EO NR 4752A129.
